# SDR CALA2025082007948

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N17336
- Make and model: Boeing 737-8
- Aircraft serial: 67592
- Aircraft time: 5,992 hours, 2,025 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20A EMERGENCY EXIT DOOR HANDLE COVER KEEPS FALLING OFF DOOR SECURED EMERGENCY EXIT DOOR DECORATIVE HANDLE COVER AT POSITION 20 A. DOES NOT INTERFER WITH EMERGENCY DOOR HANDLE OPERATION. NO OTHER DEFECTS NOTED.
